# SDR FDEA201709142554

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FRAME WITH AN EXISTING REPAIR FOUND CHAFED AT BS 535, LONGERON 19L.   REMOVED THE REPAIR IAW SRM 51-33-01-0G. A NEW OUTER REPAIR ANGLE, FABRICATED IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1. THE NEW REPAIR  ANGLE WAS INSTALLED IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1.  THE REPAIR WAS   CLASSIFIED AS MAJOR IAW GMM 6-2-100.
